Academic Journals Database
Disseminating quality controlled scientific knowledge

Reactivation of Hepatitis B after Administration of Anti-TNF<i>α</i> in a Patient with Psoriasis

ADD TO MY LIST
 
Author(s): Tania Díaz Corpas | Almudena Mateu Puchades | Ana Zayas Gavilá | Amparo Marquina Vila

Journal: International Journal of Clinical Medicine
ISSN 2158-284X

Volume: 03;
Issue: 02;
Start page: 143;
Date: 2012;
Original page

Keywords: Hepatitis B Virus Infection; Anti-TNFα Agent; Psoriasis | Viral Reactivation; Adalimumab

ABSTRACT
In patients with severe psoriasis that at the same time have multiple comorbidities and chronic infections, is difficult to establish safer and more effective therapy. There are contradictions between the indications of the international protocols of systemic treatments, and the most recent publications which show that anti-TNFα agents could be safe therapeutic options in patients with chronic hepatitis. In the case of chronic viral infections, specifically hepatitis B, there are several conflicts in reference to the biological treatments that can block tumoral necrosis factor-α (TNFα) because there is evidence of a risk of reactivation of hepatitis. Most viral reactivations with the administration of an anti-TNFα agent have been reported in patients with inflammatory diseases. However, there are a few cases described in psoriasis. We’ll present the first case reported in literature of hepatisis B viral (HBV) reactivation in a patient with severe psoriasis secondary to the administration of adalimumab.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions